# SDR 05FDEA03945

- Difficulty date: November 23, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 39,969 hours, 27,046 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Gouged
- Location: Bs 341
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L-1 DOOR CUTOUT UPPER WEB IS GOUGED STA 341, WL 282, LBL 50.  REPAIRED L1 DOOR CUTOUT UPPER WEB PER SRM 53-10-1.
